Alert archive / California / Gale Warnings in 2010
Gale Warning 130, NWS Eureka, CA
NWS Eureka, CA issued this gale warning at Oct 27, 2010, 2:21 PM PDT. It took effect at Oct 27, 2010, 8:00 PM PDT. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 27, 2010, 2:21 PM PDT (21:21 UTC)
- In effect from
- Oct 27, 2010, 8:00 PM PDT
- Expired
- Oct 28, 2010, 11:00 AM PDT
- In force
- 15 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
526 WHUS76 KEKA 272121 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 221 PM PDT WED OCT 27 2010 PZZ470-280530- /O.EXT.KEKA.SC.Y.0082.000000T0000Z-101028T0300Z/ /O.NEW.KEKA.GL.W.0130.101028T0300Z-101028T1800Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 221 PM PDT WED OCT 27 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM PDT THIS EVENING... ...GALE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 11 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 11 AM PDT THURSDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM PDT THIS EVENING. WINDS WILL CONTINUE TO INCREASE IN ADVANCE OF A STORM SYSTEM WITH FREQUENT GUSTS TO GALE FORCE ARE EXPECTED OVERNIGHT. THIS LOW WILL PASS SLOWLY TO THE WEST RESULTING IN A PROLONGED PERIOD OF GUSTY SOUTH WINDS AND STEEP SEAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-280530- /O.EXT.KEKA.SC.Y.0082.000000T0000Z-101029T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 221 PM PDT WED OCT 27 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT THURSDAY. WINDS WILL CONTINUE TO INCREASE IN ADVANCE OF A STORM SYSTEM WHICH WILL REMAIN PASS SLOWLY TO THE WEST...CAUSING A PROLONGED PERIOD OF GUSTY SOUTH WINDS AND SHORT PERIOD SEAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-475-280530- /O.EXT.KEKA.SC.Y.0082.000000T0000Z-101029T2200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 221 PM PDT WED OCT 27 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PDT FRIDAY. WINDS WILL CONTINUE TO INCREASE IN ADVANCE OF A STORM SYSTEM WHICH WILL REMAIN PASS SLOWLY TO THE WEST...CAUSING A PROLONGED PERIOD OF GUSTY SOUTH WINDS AND SHORT PERIOD SEAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
872 WHUS76 KEKA 280352 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 852 PM PDT WED OCT 27 2010 PZZ475-281215- /O.UPG.KEKA.SC.Y.0082.000000T0000Z-101029T2200Z/ /O.EXA.KEKA.GL.W.0130.000000T0000Z-101028T1800Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 852 PM PDT WED OCT 27 2010 ...GALE WARNING IN EFFECT UNTIL 11 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 11 AM PDT THURSDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. THE SMALL CRAFT ADVISORY HAS BEEN UPGRADED TO A GALE WARNING AS A STRONG FRONT CROSSES THE WATERS TONIGHT BRINGING GALE CONDITIONS TO THE AREA. CONDITIONS WILL DIMINISH THU IN THE WAKE OF THE FRONT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ470-281215- /O.CON.KEKA.GL.W.0130.000000T0000Z-101028T1800Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 852 PM PDT WED OCT 27 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM PDT THURSDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 11 AM PDT THURSDAY. GALE CONDITIONS WILL CONTINUE TONIGHT AS A STRONG FRONT PUSHES ACROSS THE WATERS. CONDITIONS WILL DIMINISH THU IN THE WAKE OF THE FRONT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-281215- /O.CON.KEKA.SC.Y.0082.000000T0000Z-101029T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 852 PM PDT WED OCT 27 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THURSDAY. NEAR GALE CONDITIONS WILL CONTINUE THROUGH THE NIGHT AS A FRONT CROSSES THE WATERS. CONDITIONS WILL EASE THU IN THE WAKE OF THE FRONT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-281215- /O.CON.KEKA.SC.Y.0082.000000T0000Z-101029T2200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 852 PM PDT WED OCT 27 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT FRIDAY. STRONG TO NEAR GALE CONDITIONS WILL CONTINUE THROUGH THE NIGHT AS A FRONT CROSSES THE WATERS. CONDITIONS WILL EASE THU IN THE WAKE OF THE FRONT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
219 WHUS76 KEKA 280904 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 204 AM PDT THU OCT 28 2010 PZZ470-475-281800- /O.CON.KEKA.GL.W.0130.000000T0000Z-101028T1800Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 204 AM PDT THU OCT 28 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING... A GALE WARNING REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING. GALE CONDITIONS WILL CONTINUE TONIGHT AS A STRONG FRONT PUSHES ACROSS THE WATERS. CONDITIONS WILL DIMINISH THIS AFTERNOON IN THE WAKE OF THE FRONT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-282300- /O.CON.KEKA.SC.Y.0082.000000T0000Z-101029T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 204 AM PDT THU OCT 28 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. NEAR GALE CONDITIONS WILL CONTINUE THROUGH THE NIGHT AS A FRONT CROSSES THE WATERS. CONDITIONS WILL EASE THIS AFTERNOON IN THE WAKE OF THE FRONT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-282300- /O.CON.KEKA.SC.Y.0082.000000T0000Z-101029T2200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 204 AM PDT THU OCT 28 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT FRIDAY. STRONG TO NEAR GALE CONDITIONS WILL CONTINUE THROUGH THE NIGHT AS A FRONT CROSSES THE WATERS. CONDITIONS WILL EASE THIS AFTERNOON IN THE WAKE OF THE FRONT. MODERATE WESTERLY SWELL WILL CONTINUE THROUGH FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
389 WHUS76 KEKA 281739 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 1039 AM PDT THU OCT 28 2010 PZZ470-290145- /O.EXP.KEKA.GL.W.0130.000000T0000Z-101028T1800Z/ /O.EXB.KEKA.SC.Y.0082.101028T1800Z-101029T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 1039 AM PDT THU OCT 28 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM PDT FRIDAY... ...GALE WARNING WILL EXPIRE AT 11 AM PDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM PDT FRIDAY. THE GALE WARNING WILL EXPIRE AT 11 AM PDT THIS MORNING. WINDS WILL CONTINUE TO DIMINISH THIS AFTERNOON AND EVENING AS THE SURFACE LOW PASSES TO THE WEST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-290145- /O.EXP.KEKA.GL.W.0130.000000T0000Z-101028T1800Z/ /O.EXB.KEKA.SC.Y.0082.101028T1800Z-101029T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 1039 AM PDT THU OCT 28 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PDT FRIDAY... ...GALE WARNING WILL EXPIRE AT 11 AM PDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PDT FRIDAY. THE GALE WARNING WILL EXPIRE AT 11 AM PDT THIS MORNING. WINDS WILL CONTINUE TO DIMINISH THROUGH FRIDAY AS THE SURFACE LOW PASSES TO THE WEST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-290145- /O.CON.KEKA.SC.Y.0082.000000T0000Z-101029T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 1039 AM PDT THU OCT 28 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. WINDS WILL CONTINUE TO DIMINISH THIS AFTERNOON AND EVENING AS THE SURFACE LOW PASSES TO THE WEST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-290145- /O.CON.KEKA.SC.Y.0082.000000T0000Z-101029T2200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 1039 AM PDT THU OCT 28 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT FRIDAY. WINDS WILL CONTINUE TO DIMINISH THROUGH FRIDAY AS THE SURFACE LOW PASSES TO THE WEST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale warning went out at Oct 27, 9:20 AM PDT, 5 hours 1 minute earlier.
Area forecast discussion, Oct 27, 9:20 AM PDT, 5 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 0920 AM PDT WED OCT 27 2010 .SYNOPSIS...A LOW PRESSURE SYSTEM WILL BRING RAINFALL TO THE REGION TONIGHT AND THURSDAY. SHOWERS WILL LINGER THROUGH THE END OF THE WEEK. && .UPDATE...MADE ANOTHER UPDATE TO THE ZONES TO INCREASE POPS FOR THIS AFTN GIVEN SAT/RADAR TRENDS AND 12UTC MODEL SOLUTIONS... WHICH INCREASE CONFIDENCE THAT PRECIP WILL REACH PORTIONS OF THE CWA BY MID-AFTN...MAINLY SOUTH OF CAPE MENDOCINO BEFORE EXPANDING NORTH AND EASTWARD OVER BY 00Z. AT THE REDWOOD COAST...THE GOING FCST REMAINS LARGELY UNCHANGED. CLARK && .DISCUSSION...THE MAIN FORECAST CHALLENGE IS THE APPROACHING RAIN EVENT AS THE LOW CURRENTLY PASSING 140W NEAR 40N PER WATER VAPOR DEEPENS OFFSHORE OF THE WEST COAST. MODELS ARE IN GOOD AGREEMENT WITH BRINGING RAIN TO THE NORTH COAST REGION TONIGHT AND THURSDAY...SO THE CURRENT FORECAST LOOKS GOOD. THIS LOW IS MOSTLY CUT OFF FROM ANY TRUE TROPICAL MOISTURE HOWEVER STILL HAS PWATS OF NEARLY 1.5 INCHES ENTRAINED INTO IT. SO RAINFALL AMOUNTS OF 1 TO 3 INCHES WIDESPREAD WITH 3 TO 5 INCHES IN THE FAVORED HIGHER TERRAIN AREAS LOOK LIKELY. AMOUNTS WILL BE HIGHEST IN THE SOUTH. THE LOW THEN CUTS OFF BRIEFLY TO THE SOUTH OF THE REGION BEFORE LIFTING NORTHEAST INTO THE ROCKIES...LEAVING UNSTABLE AND SHOWERY CONDITIONS ACROSS THE AREA FRIDAY AND SATURDAY. ANOTHER TROUGH IN WNW FLOW WILL PIVOT OVERHEAD AND PUSH THROUGH SATURDAY NIGHT AND SUNDAY. PWATS ATTM LOOK TO BE AROUND 1.3 INCHES PER LATEST GFS...MAKING RAINFALL AMOUNTS MORE LIKE .5 TO 1.5 INCHES. POSITIVELY TILTED RIDGE THEN BUILDS IN FOR EARLY NEXT WEEK. HOWEVER...AS RIDGE SINKS SOUTH...MODELS HINTING AT SOME TROPICAL MOISTURE FROM WESTERN PACIFIC TROPICAL SYSTEM GETTING ENTRAINED INTO WESTERLIES AROUND THE MIDDLE OF NEXT WEEK. STILL FAR OUT IN THE FORECAST BUT THIS SET UP BEARS MONITORING. MKK && .AVIATION...MAINLY VFR CONDS...WITH THE EXCEPTION OF LOCALIZED GROUND FOG WITH MVFR VSBYS UNTIL SUNRISE. A FRONT APPROACHES THIS AFTERNOON WITH THICKENING/LOWERING CLOUDS AND -RA EXPECTED AT THE COAST AROUND 00Z THU. S/SE WINDS WILL BECOME GUSTY...ESPECIALLY AT HIGHER ELEVATIONS WITH LLWS POSSIBLE AT KCEC AND KACV BY THIS EVENING. JCA && .MARINE...A FRONTAL BOUNDARY WILL APPROACH THE WATERS TODAY. WINDS WILL TURN SOUTH AND RAPIDLY INCREASE THIS AFTERNOON. OCCASIONAL GALE FORCE GUSTS ARE EXPECTED...STRONGEST IN ZONE 470. WITH THE STRONGEST WINDS EXPECTED TO BE CONFINED TO THE WESTERN HALF OF THE ZONE...NO GALE WARNING HAS BEEN ISSUED. WINDS WILL RELAX A BIT ON THU...BUT MODERATE SOUTH WINDS WILL PERSIST THROUGH THE WEEKEND. THE LARGE NW SWELL WILL CONTINUE TO DECAY TODAY. STEEP SHORT PERIOD SEAS WILL BUILD IN RESPONSE TO THE WINDS LATER TODAY. AS THE WIND-DRIVEN SEAS SUBSIDE...A LARGER W SWELL (PEAKING AROUND 11 FT) ENTERS THE WATERS THU NIGHT. JCA && .EKA WATCHES/WARNINGS... SMALL CRAFT ADVISORY PZZ450-455-470-475. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Oct 27, 5:24 AM PDT, 8 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 524 AM PDT WED OCT 27 2010 CAZ001-002-281230- REDWOOD COAST-MENDOCINO COAST- 524 AM PDT WED OCT 27 2010 ...FROST ADVISORY IN EFFECT UNTIL 9 AM PDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. A FROST ADVISORY IS CURRENTLY IN EFFECT UNTIL 9 AM. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA. A STORM SYSTEM WILL BRING SIGNIFICANT RAINFALL TO THE REGION TONIGHT. MINOR FLOODING MAY BE POSSIBLE AS WIDESPREAD RAINFALL AMOUNTS OF UP TO 1 INCH WITH UP TO 3 INCHES IN FAVORED AREAS ARE EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A STORM SYSTEM WILL CONTINUE TO BRING SIGNIFICANT RAINFALL TO THE REGION THURSDAY. MINOR FLOODING MAY BE POSSIBLE AS WIDESPREAD RAINFALL STORM TOTALS OF 1 TO 3 INCHES WITH 3 TO 5 INCHES IN FAVORED AREAS ARE EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN EUREKA. CAZ003-004-281230- NORTH COAST INTERIOR-UPPER TRINITY RIVER- 524 AM PDT WED OCT 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. A STORM SYSTEM WILL BRING SIGNIFICANT RAINFALL TO THE REGION TONIGHT. MINOR FLOODING MAY BE POSSIBLE AS WIDESPREAD RAINFALL AMOUNTS OF UP TO 1 INCH WITH UP TO 2 INCHES IN FAVORED AREAS ARE EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A STORM SYSTEM WILL CONTINUE TO BRING SIGNIFICANT RAINFALL TO THE REGION THURSDAY. MINOR FLOODING MAY BE POSSIBLE AS WIDESPREAD RAINFALL STORM TOTALS OF 1 TO 2 INCHES WITH 2 TO 4 INCHES IN FAVORED AREAS ARE EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN EUREKA. CAZ076-281230- MENDOCINO INTERIOR- 524 AM PDT WED OCT 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. A STORM SYSTEM WILL BRING SIGNIFICANT RAINFALL TO THE REGION TONIGHT. MINOR FLOODING MAY BE POSSIBLE AS WIDESPREAD RAINFALL AMOUNTS OF UP TO 1 INCH WITH UP TO 3 INCHES IN FAVORED AREAS ARE EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A STORM SYSTEM WILL CONTINUE TO BRING SIGNIFICANT RAINFALL TO THE REGION THURSDAY. MINOR FLOODING MAY BE POSSIBLE AS WIDESPREAD RAINFALL STORM TOTALS OF 1 TO 3 INCHES WITH 3 TO 5 INCHES IN FAVORED AREAS ARE EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN EUREKA.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.